Mikhail V. Ignatyev ; Aleksandr A. Shevchenko - On tangent cones to Schubert varieties in type E

cm:9512 - Communications in Mathematics, October 11, 2020, Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto) - https://doi.org/10.2478/cm-2020-0020
On tangent cones to Schubert varieties in type E

Authors: Mikhail V. Ignatyev ; Aleksandr A. Shevchenko

    We consider tangent cones to Schubert subvarieties of the flag variety G/B, where B is a Borel subgroup of a reductive complex algebraic group G of type E 6, E 7 or E 8. We prove that if w 1 and w 2 form a good pair of involutions in the Weyl group W of G then the tangent cones Cw 1 and Cw 2 to the corresponding Schubert subvarieties of G/B do not coincide as subschemes of the tangent space to G/B at the neutral point.


    Volume: Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto)
    Published on: October 11, 2020
    Imported on: May 11, 2022
    Keywords: [MATH]Mathematics [math]

    Share

    Consultation statistics

    This page has been seen 46 times.
    This article's PDF has been downloaded 24 times.